Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/86252
Title: Decompositions of edge-colored digraphs : a new technique in the construction of constant-weight codes and related families
Authors: Chee, Yeow Meng
Gao, Fei
Kiah, Han Mao
Zhang, Hui
Zhang, Xiande
Ling, Alan Chi Hung
Keywords: Edge-colored Digraphs
Constant-weight Codes
Science::Physics
Issue Date: 2019
Source: Chee, Y. M., Gao, F., Kiah, H. M., Ling, A. C. H., Zhang, H., & Zhang, X. (2019). Decompositions of Edge-Colored Digraphs : A New Technique in the Construction of Constant-Weight Codes and Related Families. SIAM Journal on Discrete Mathematics, 33(1), 209-229. doi:10.1137/17M1136171
Series/Report no.: SIAM Journal on Discrete Mathematics
Abstract: We demonstrate that certain Johnson-type bounds are asymptotically exact for a variety of classes of codes, namely, constant-composition codes, nonbinary constant-weight codes, group divisible codes, and multiply constant-weight codes. We achieve this via an application of the theory of decomposition of edge-colored digraphs.
URI: https://hdl.handle.net/10356/86252
http://hdl.handle.net/10220/49277
ISSN: 0895-4801
DOI: 10.1137/17M1136171
Rights: © 2019 SIAM. All rights reserved. This paper was published in SIAM Journal on Discrete Mathematics and is made available with permission of SIAM.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
DECOMPOSITIONS OF EDGE-COLORED DIGRAPHS.pdf460.99 kBAdobe PDFThumbnail
View/Open

PublonsTM
Citations 50

1
Updated on Mar 3, 2021

Page view(s)

196
Updated on May 20, 2022

Download(s) 50

36
Updated on May 20, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.